# SDR DHL2001705502

- Difficulty date: April 19, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LAVATORY FWD FLOOR PANEL AT FS 303 HAS SEVERAL SPOTS OF CORROSION.  REMOVED FWD LAV FLOOR PANEL AT STA 303 FOR REPLACEMENT AS PER B727 SRM 51-30-2.  MADE NEW FLOOR PANEL MATERIAL USED 2024 T3 (.040) PO 83110438 LOT 220081 MATERIAL SIZE 30 X 12.  TREATED AND PRIMED AREA AS PER B727 SRM 51-10-2 AND 51-40-1.  OK TO INSTALL FLOOR PANEL.  INSTALLED FOWARD LAV FLOOR PNL AT FS 303 PER B727 SRM 5130-2 AND SEALED WITH PRC 1422 B1/2 PER B727 SRM 51-20-4.
